# SDR IPXA2017121524538

- Difficulty date: December 14, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 18,404 hours, 11,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEVACUATION SLIDE OR SLIDE RAFT RELEASE WARNING SYSTEM IGHT INOP DURING PRE-DEPARTURE CHECK.   PERFORMED BITE AND CAP TEST OF ASPSU PER MM 52-43-00 ALL TEST PASS. PERFORMED TEST OF EVAC SLIDE WARNING LIGHT PER MM 52-73-00 ALL TEST PASS.
